# SDR DALA13036779206

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 200, RBL 42 - 52, FLOORBEAM UPPER TEE HAS MULTIPLE AREAS OF CORROSION.  R & R FLOORBEAM TEE IAW SRM 51-30-02.  CORROSION FOUND TO BE OUT OF LIMITS.
